# SDR GTIA2017022201798

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft time: 39,291 hours, 18,577 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT, ON DECENT AROUND 5000FT NOTICED FOUL SMELL. TURNED OFF PACK 1 SMELL WENT AWAY. PERFORMED TSM 05-50-00-810-831-A. THE COSRS IDENTIFIED ENG 1 OR PACK 1 INSPECTED ENG 1 IAW TSM 71-00-00-810-801. NO DEFECTS NOTED. PERFORMED TSM 21-00-00-810-801 NO DEFECTS NOTED. PERFORMED PACK BURN IAW AMM 21-00-00-615-003. NO ODOR PRESENT AT THIS TIME. A/C IS APPROVED FOR CONTINUED SERVICE.
